MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORP TENOGLIDE TENDON PROTECTOR SHEET 4IN X 5IN (10CM; N/A

INTEGRA LIFESCIENCES CORP TENOGLIDE TENDON PROTECTOR SHEET 4IN X 5IN (10CM; N/A
Catalog Number TG451
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported an expired tenoglide tendon protector sheet (id tg451) was implanted.The operative room staff pulled an implant from the file cabinet that was expired, and it was implanted before staff noticed.The surgeon made aware after implanting and decision was made to not explant the tg.No patient injury reported.
 
Additional Manufacturer Narrative
The tenoglide (id tg451) was not returned for evaluation (remains implanted), therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
TENOGLIDE TENDON PROTECTOR SHEET 4IN X 5IN (10CM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORP
1100 campus drive
1100 campus drive
princeton NJ
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORP
1100 campus drive
princeton NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17780417
Report Number1121308-2023-00032
Device Sequence Number12399968
Product Code FTM
UDI-Device Identifier10381780032458
UDI-Public10381780032458
Combination Product (Y/N)N
PMA/510(K) Number
K053655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberTG451
Device Lot Number5329401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown